MathSciNet Relay Station
MathSciNet bibliographic data
MR1332908 (96g:19006) 19K35 (22D25 22E46 46L80 53C15)
Julg, Pierre; Kasparov, Gennadi Operator $K$-theory for the group ${\rm SU}(n,1)$. J. Reine Angew. Math. 463 (1995), 99–152.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement